# SDR EWGR20150819101

- Difficulty date: August 10, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Aircraft: N2837A
- Make and model: Piper PA-28-201T
- Aircraft serial: 287921050
- Aircraft time: 3,091 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF LT MAIN TIRE DEFLATED.  DURING ACFT RECOVERY FROM TAXIWAY LT MAIN WHEEL WAS PLACED ON DOLLY AND ACFT WAS BEING PULLED BY TUG USING NORMAL TOWING PROCEDURES.  DURING TOWING RT MAIN WHEEL/BRAKE ASSY BEGAN SMOKING TOWING IMMEDIATELY STOPPED AND FIRE EXTINGUISHER WAS USED AS PRECAUTION, FIRE DEPARTMENT ARRIVED AND EVALUATED FOUND AREA TO BE EXTREMELY HOT AND WATER AGENT WAS APPLIED.  RT BRAKE CALIPER WAS REMOVED AND TOWING COMPLETED.  REMOVED LT AND RT BRAKE CALIPERS.  FOUND CRACK ON RT BRAKE CALIPER AT FLUID FITTING INLET.  REPLACED RT CALIPER CYLINDER WITH NEW PN: 061-02100.  REPLACED O-RINGS ON LT AND RT CALIPER PISTONS WITH NEW, PN: MS28775-222.  REPLACED PRESSURE PLATE AND BACKING PLATE BRAKE LININGS ON RIGHT BRAKE CALIPER WITH NEW PN: RA066-10500.  REPLACED RT WHEEL BRAKE DISK WITH NEW, PN: 164-02000.  INSTALLED LT AND RT BRAKE CALIPERS.  REPLACED RT BRAKE CALIPER HOSE WITH NEW, PN: 565-148.  PRESSURE BLED LT AND RT BRAKE SYSTEM FROM WHEEL CALIPERS BACK UP TO BRAKE FLUID RESERVOIR.  REMOVED TRAPPED AIR AT BRAKE MASTER CYLINDERS AS REQUIRED BY LOOSENING "B"-NUTS AT MASTER CYLINDER.  RECONNECTED MAIN BATTERY AND INSTALLED BATTERY COVER AND STRAPS.   PERFORMED TAXI BREAK IN OF RT BRAKE LININGS AND DISK.  OPS AND LEAK CHECK OF BRAKE SYSTEM GOOD AT THIS TIME.  WORK PERFORMED IAW STANDARD PRACTICES AND AMM 32-40-10 AND 32-40-25.  SUSPECT DRAGGING BRAKE TO BE CAUSE.
